# SDR FDEA202002070278

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5377032020400
- Condition: Cracked
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BELOW THE FLOOR LEVEL UNDER THE BALL MAT AREA FWD L/H CORNER BETWEEN FRAMES 20 AND   21   APPROX LBL56 THE STRUCTURAL INTERCOSTAL HAS 2EA CRACKS (AFT LOWER CORNER AND FWD UPPER CORNER) REMOVED AND REPLACED INTERCOSTAL IAW A300-600 SRM 51-40-21
